# SDR 06FDEA02741

- Difficulty date: July 29, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01874: RHW OUTBD FLAP INBD HINGE BRACKET (WING MOUNTED) LOWER MOUNT SPOTFACE FOUND WITH SURFACE CORROSION. SNRM N01874: RT FWD O/B FLAP I/B HINGE LOWER MOUNT SPOTFACE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 PG 602-607.  ORIGINAL THK I/B: 0.489", O/B:   0.462", REMAINING THK I/B: 0.481", O/B: 0.442", MATERIAL REMOVED I/B: 0.008", O/B: 0.020", MIN ALLOWABLE THK" 0.720".  REPAIR CARRIED OUT AS PER EA NR 1-5750-102230, TITLE: WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, RT O/B FLAP, I/B HINGE BRACKET REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
